I am 28 yrs obese male. My problem is since last Sunday i am having mild dizziness. I am able to perform all my activities but it is irritating a lot. I went to a general physician who checked by BP and sugar levels which came out to be normal and sent me to an ENT physician. I was prescribed vertin 24 mg morning and night and stugeron only morning. I did a complete blood count test and all came normal. Its been 2 days since I have taken vertin and stugeron. I am still feeling mild dizziness. It is more when I am sitting still with head down and gets relieved while moving. When I am sitting still and typing on my laptop I feel a kind of pressure at back of my head and mild dizziness and it reduces when I move. Please advise.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?